ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2002 , Volume 2 , Issue 4

Select all articles

Export/Reference:

Optimal control of treatments in a two-strain tuberculosis model
E. Jung, Suzanne Lenhart and Z. Feng
2002, 2(4): 473-482 doi: 10.3934/dcdsb.2002.2.473 +[Abstract](2139) +[PDF](139.6KB)
Stability of stationary solutions of the forced Navier-Stokes equations on the two-torus
Chuong V. Tran, Theodore G. Shepherd and Han-Ru Cho
2002, 2(4): 483-494 doi: 10.3934/dcdsb.2002.2.483 +[Abstract](1087) +[PDF](191.4KB)
Analysis of a chemostat model for bacteria and virulent bacteriophage
Edoardo Beretta, Fortunata Solimano and Yanbin Tang
2002, 2(4): 495-520 doi: 10.3934/dcdsb.2002.2.495 +[Abstract](936) +[PDF](420.6KB)
Regular and chaotic motions of the fast rotating rigid body: a numerical study
Giancarlo Benettin, Anna Maria Cherubini and Francesco Fassò
2002, 2(4): 521-540 doi: 10.3934/dcdsb.2002.2.521 +[Abstract](887) +[PDF](3741.4KB)
Global stability for differential equations with homogeneous nonlinearity and application to population dynamics
Pierre Magal
2002, 2(4): 541-560 doi: 10.3934/dcdsb.2002.2.541 +[Abstract](1045) +[PDF](242.7KB)
On the stability of two nematic liquid crystal configurations
Bagisa Mukherjee and Chun Liu
2002, 2(4): 561-574 doi: 10.3934/dcdsb.2002.2.561 +[Abstract](1210) +[PDF](166.8KB)
Linear and nonlinear stability in a diffusional ecotoxicological model with time delays
David Schley and S.A. Gourley
2002, 2(4): 575-590 doi: 10.3934/dcdsb.2002.2.575 +[Abstract](830) +[PDF](408.7KB)
Well-posedness of a kinetic model of dispersed two-phase flow with point-particles and stability of travelling waves
K. Domelevo
2002, 2(4): 591-607 doi: 10.3934/dcdsb.2002.2.591 +[Abstract](1112) +[PDF](215.7KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]